# SDR DALA2025100807327

- Difficulty date: October 2, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 59,924 hours, 42,798 cycles
- System (JASC): 5700 · Wing Structure
- Part: Sealant
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING ERA 629612-14AD REV ORIG STEPS 18-20 NEED TO BE ACCOMPLISHED.   C/W STEP 18 OF ERA 629612-14AD REV ORIG, RESTORED SEALANT REMOVED FOR INSPECTIONS PER B717 51-24-00 & DWG'S. C/W STEP 19 OF ERA 629612-14AD (1239562)
